Alabama, 2013Drought in Alabama, February 1 to 26, 2013
February 1 to 26, 2013 · NWS BMX · 16 events in 16 counties and zones
Although many counties in the southeast portion of Central Alabama began the month in drought conditions, widespread rainfall during the first half of February greatly improved these conditions. Rainfall totals of at least 5 inches fell in a two day period on February 11th and 12th, providing much needed relief to these drought stricken areas.
Every event with a place to put it; 16 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 16
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Although many counties in the southeast portion of Central Alabama began the month in drought conditions, widespread rainfall during the first half of February greatly improved these conditions. Rainfall totals of at least 5 inches fell in a two day period on February 11th and 12th, providing much needed relief to these drought stricken areas. Monthly totals ranging from 10 to 13 inches across this area helped to improve conditions even more and therefore, by the end of February no county in Central Alabama was experiencing drought conditions.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before the first event at Jan 31, 11:07 PM CST, 53 minutes earlier.
Area forecast discussion, Jan 31, 11:07 PM CST, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1107 PM CST THU JAN 31 2013
.UPDATE...AVIATION DISCUSSION AND FORECAST UPDATE.
&&
.DISCUSSION...
HOURLY TEMP GRIDS QUITE THE CHALLENGE TONIGHT AS MANY A WINTER
NIGHT...WITH LOCAL VARIATIONS DUE TO WINDS/NO WINDS...URBAN
EFFECTS...ETC.
REINFORCING COLD SHOT A LOCK FOR TONIGHT...WITH A VERY NARROW CLOUD
FEATURE PASSING THROUGH ALONG WITH THE FRONT. A FEW FLURRIES ARE
QUITE POSSIBLE IN THE EXTREME NORTHEAST AS THE FRONT SWINGS THROUGH.
UPDATES OUT.
&&
.AVIATION...
06Z TAF DISCUSSION.
LIGHT SW WINDS AHEAD OF APPROACHING CLIPPER FRONT WILL VEER TO
THE NW AND PICK UP AGAIN FOR MOST SITES OVERNIGHT. TIMING...A BIT
SLOWER THAN PREVIOUSLY EXPECTED...WITH SOME SORT OF A CLOUD DECK
SWINGING THROUGH NORTH CENTRAL ALABAMA. CHALLENGES STILL WITH THE
CLOUD DECK...AS VERY LOW CEILINGS ARE PASSING THROUGH WITH SNOW IN
CENTRAL TN AT THIS TIME. BELIEVE THE MOISTURE WILL CONTINUE TO
DIMINISH...SO FOR NOW...BELIEVE A TEMPO MVFR CIG OF 025 FOR 2
HOURS WILL BE THE WAY TO GO FOR BHM AND ANB AT 10Z. WILL WITHHOLD
ANY MVFR CIGS ANYWHERE ELSE AT THIS TIME...COUNTING ON CONTINUED
EROSION OF THIS FEATURE AS IT LIFTS OUT.
STILL EXPECT PATCHY HIGH LEVEL CLOUDS IN THE SOUTHERN BRANCH OF
THE JET STREAM TO STREAK ACROSS THE SOUTHERN HALF OF THE FORECAST
AREA AFTER MIDNIGHT...AND SHOULD HAVE NO OPERATIONAL IMPACT TO
AVIATION.
02/JD
&&
.PREV DISCUSSION... /ISSUED 614 PM CST THU JAN 31 2013/
UPDATE...FOR 00Z AVIATION DISCUSSION AND UPDATE.
DISCUSSION...
QUICK TOUCH UP TO THE GRIDS TO BETTER REFLECT THE SECONDARY COLD
FRONT COMING SOUTHWARD TONIGHT...WITH CHANGES MAINLY IN SKY COVER
GRIDS. NAM BRINGS A BIT OF LOW LEVEL MOISTURE WITH THE BOUNDARY...
BUT NO DOUBT SOME OF THAT WILL BE SCOURED OUT BY THE TIME IT GETS
HERE. AT THE SAME TIME...IMPRESSIVE STREAM OF MOISTURE IN THE
SOUTHERN BRANCH OF THE JET STREAM COMING OUT OF OLD MEXICO SHOULD
BRING SOME HIGH CLOUDS TO AT LEAST SOUTHERN SECTIONS OF THE AREA
AFTER MIDNIGHT.
02/JD
&&
.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
02/02/02
Hazardous weather outlook, Jan 31, 8:55 PM CST, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
855 PM CST THU JAN 31 2013
ALZ011>015-017>050-020300-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
855 PM CST THU JAN 31 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.
.DAY ONE...TONIGHT.
MINOR FLOODING ALONG THE LOWER BLACK WARRIOR RIVER IS EXPECTED TO
BEGIN LATE TONIGHT. SEE THE FLOOD WARNING IN EFFECT FOR THE BLACK
WARRIOR RIVER FOR MORE DETAILS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
MINOR FLOODING IS EXPECTED TO CONTINUE ALONG THE LOWER BLACK
WARRIOR RIVER THROUGH FRIDAY EVENING.
A DRY AIR MASS WITH LOW RELATIVE HUMIDITY VALUES WILL INCREASE THE
FIRE DANGER ACROSS ALL OF CENTRAL ALABAMA ON BOTH FRIDAY AND
SATURDAY AFTERNOONS. OUTDOOR BURNING IS DISCOURAGED.
.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.
JD/02
In the hours before
Local storm report, Jan 31, 9:20 PM CST, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
920 PM CST THU JAN 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 AM TORNADO 1 N ADDISON 34.21N 87.18W
01/30/2013 F1 WINSTON AL NWS STORM SURVEY
A TORNADO TOUCHED DOWN NORTH OF ADDISON ALONG CR 41 NORTH
OF HUNTER ROAD AND TRACKED ENE TO THE CULLMAN COUNTY
LINE. THE TORNADO DAMAGED SEVERAL PLANES AND DESTROYED A
HANGAR AT THE ADDISON MUNICIPAL AIRPORT. MAXIMUM WINDS
WERE ESTIMATED AT 90 MPH. PATH LENGTH IN WINSTON COUNTY
WAS 4.2 MILES.
1057 AM TSTM WND DMG 2 NE MARTIN DAM 32.70N 85.89W
01/30/2013 TALLAPOOSA AL 911 CALL CENTER
TREES DOWN ON OVERLOOK DRIVE. ESTIMATED WIND SPEED 50
MPH.
1107 AM TSTM WND DMG JACKSONS GAP 32.88N 85.82W
01/30/2013 TALLAPOOSA AL 911 CALL CENTER
TREES DOWN ON MAIN STREET IN JACKSONS GAP. ESTIMATED WIND
SPEED 60 MPH.
1150 AM TSTM WND DMG 1 NE DADEVILLE 32.84N 85.75W
01/30/2013 TALLAPOOSA AL 911 CALL CENTER
TREES DOWN ON DUDLEYVILLE ROAD AND HORSESHOE BEND ROAD
NORTHEAST OF DADEVILLE. ESTIMATED WINDS SPEED 65 MPH.
&&
JDEBLOCKLocal storm report, Jan 31, 11:35 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1135 PM CST THU JAN 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 AM HAIL HAMILTON 34.14N 87.98W
01/30/2013 E0.75 INCH MARION AL EMERGENCY MNGR
DIME SIZE HAIL REPORTED IN HAMILTON.
0518 AM TORNADO 5 WNW FAYETTE 33.73N 87.90W
01/30/2013 F1 FAYETTE AL NWS STORM SURVEY
AN EF1 TORNADO WITH WINDS OF 90 MPH TOUCHED DOWN
NORTHWEST OF FAYETTE AND TRACKED EAST NORTHEAST DOWNING
HUNDREDS OF TREES AND CAUSING MINOR STRUCTURAL DAMAGE TO
SEVERAL BUILDINGS. PATH LENGTH 6.5 MILES. MAX PATH WIDTH
500 YDS.
0541 AM TSTM WND DMG 3 NNE CARBON HILL 33.93N 87.51W
01/30/2013 WALKER AL NWS STORM SURVEY
WINDS OF 75 MPH DOWNED 50 PINE TREES IN A SWATH OF WIND
DAMAGE 0.6 MI LONG AND 200 YDS WIDE SOUTH OF NAUVOO.
0556 AM TSTM WND DMG 4 W ARLEY 34.09N 87.27W
01/30/2013 WINSTON AL NWS STORM SURVEY
WINDS OF 100 MPH KNOCKED DOWN HUNDREDS OF TREES SOUTH OF
HOUSTON IN A SWATH OF DAMAGE 1.2 MILES LONG AND 1000 YDS
WIDE AT ITS WIDEST POINT. A DOZEN HOMES WERE DAMAGED DUE
TO FALLING TREES.
0601 AM TORNADO 1 N ADDISON 34.21N 87.18W
01/30/2013 F1 WINSTON AL NWS STORM SURVEY
A TORNADO TOUCHED DOWN NORTH OF ADDISON ALONG CR 41 NORTH
OF HUNTER ROAD AND TRACKED ENE TO THE CULLMAN COUNTY
LINE. THE TORNADO DAMAGED SEVERAL PLANES AND DESTROYED A
HANGAR AT THE ADDISON MUNICIPAL AIRPORT. MAXIMUM WINDS
WERE ESTIMATED AT 90 MPH. PATH LENGTH IN WINSTON COUNTY
WAS 4.2 MILES.
0605 AM TSTM WND DMG 2 SW NESMITH 34.15N 87.14W
01/30/2013 WINSTON AL EMERGENCY MNGR
TREES AND POWER LINES DOWN ON COUNTY ROAD 40 JUST WEST OF
COUNTY ROAD 77.
0618 AM TSTM WND DMG PRATTVILLE 32.46N 86.45W
01/30/2013 AUTAUGA AL EMERGENCY MNGR
TWO TREES AND COUPLE OF POWER LINES DOWN ON HWY 31
0621 AM TSTM WND DMG 6 WNW MILLBROOK 32.51N 86.46W
01/30/2013 AUTAUGA AL EMERGENCY MNGR
SEVERAL TREES WERE BLOWN DOWN IN AND AROUND MILLBROOK.
0740 AM TSTM WND DMG 3 N CUBA 32.48N 88.37W
01/30/2013 SUMTER AL EMERGENCY MNGR
ONE TREE DOWN NORTH OF CUBA ON COUNTY RD 2
0755 AM TSTM WND DMG 2 NE CLANTON 32.86N 86.61W
01/30/2013 CHILTON AL PUBLIC
A FEW TREES DOWN ALONG PINEDALE RD.
0835 AM HAIL BIRMINGHAM 33.53N 86.80W
01/30/2013 E0.25 INCH JEFFERSON AL TRAINED SPOTTER
PEA HAIL REPORTED NEAR BIRMINGHAM AIRPORT
0840 AM HAIL MOUNTAIN BROOK 33.49N 86.74W
01/30/2013 M0.25 INCH JEFFERSON AL AMATEUR RADIO
0850 AM TSTM WND DMG SYLACAUGA 33.18N 86.26W
01/30/2013 TALLADEGA AL EMERGENCY MNGR
POWER LINES DOWN ON 13TH STREET AND A TREE DOWN/POWER
LINES DOWN AT INTERSECTION OF HWY 21 AND HWY 280
0910 AM TSTM WND DMG 5 ESE ANNISTON 33.63N 85.73W
01/30/2013 CALHOUN AL 911 CALL CENTER
A TREE DOWN ALONG BERNARD COUCH DRIVE.
0925 AM HEAVY RAIN BYNUM 33.61N 85.96W
01/30/2013 E0.00 INCH CALHOUN AL AMATEUR RADIO
HEAVY RAIN CONTINUED MORE THAN 30 MINUTES.
0930 AM NON-TSTM WND DMG DADEVILLE 32.83N 85.77W
01/30/2013 TALLAPOOSA AL EMERGENCY MNGR
SEVERAL PIECES OF TIN WERE BLOWN OFF A LARGE METAL
BUILDING ALONG HIGHWAY 280. WINDS ESTIMATED AROUND 50
MPH.
1015 AM NON-TSTM WND DMG ROCK MILLS 33.15N 85.28W
01/30/2013 RANDOLPH AL EMERGENCY MNGR
POWER LINES DOWN DUE TO GRADIENT WINDS
1030 AM FLASH FLOOD FAIRFIELD 33.47N 86.92W
01/30/2013 JEFFERSON AL EMERGENCY MNGR
INTERSECTION NEAR E.J. OLIVER BLVD AND VALLEY ROAD IN
FAIRFIELD FLOODED AND IMPASSABLE.
1035 AM TSTM WND DMG 2 ESE WETUMPKA 32.53N 86.18W
01/30/2013 ELMORE AL LAW ENFORCEMENT
ELMORE COUNTY SHERIFFS DEPT REOPRTED POWER LINES DOWN ON
WHITMAN FIELD ROAD JUST EAST OF US HIGHWAY 231 NEAR
DOWNTOWN WETUMPKA.
1050 AM FLASH FLOOD 1 WSW ANNISTON 33.66N 85.84W
01/30/2013 CALHOUN AL LAW ENFORCEMENT
MANY INTERSECTIONS WERE FLOODED AND IMPASSABLE INCLUDING
SEVERAL ALONG 10TH ST. ONE WATER RESCUE REPORTED WITH NO
INJURIES.
1050 AM FLASH FLOOD 4 SSW ANNISTON 33.60N 85.83W
01/30/2013 CALHOUN AL LAW ENFORCEMENT
STREET FLOODING REPORTED ON HALE AND ELM STREETS IN
OXFORD AND CONSIDERED TO BE DANGEROUS BY POLICE.
1055 AM TSTM WND DMG 1 NE FOSTERS CROSS ROAD 33.43N 85.55W
01/30/2013 RANDOLPH AL EMERGENCY MNGR
TREES DOWN ALONG COUNTY ROAD 29.
1055 AM FLASH FLOOD CENTER POINT 33.64N 86.68W
01/30/2013 JEFFERSON AL EMERGENCY MNGR
FLOODING REPORTED ALONG SWEENEY HOLLOW ROAD.
1057 AM TSTM WND DMG 2 NE MARTIN DAM 32.70N 85.89W
01/30/2013 TALLAPOOSA AL 911 CALL CENTER
TREES DOWN ON OVERLOOK DRIVE. ESTIMATED WIND SPEED 50
MPH.
1100 AM FLASH FLOOD SYLACAUGA 33.18N 86.26W
01/30/2013 TALLADEGA AL EMERGENCY MNGR
LAKE TERRACE STREET FLOODED WITH CARS UP TO THE WINDOWS
OF SOME CARS.
1100 AM FLASH FLOOD TALLADEGA 33.43N 86.10W
01/30/2013 TALLADEGA AL EMERGENCY MNGR
FLOODING REPORTED ON NORTH STREET EAST AT THE TALLADEGA
MACHINE SHOP. FLOODING ALSO REPORTED ON SEVERAL OTHER
STREETS INCLUDING FORT WILLIAMS STREET...ISABELL
CIRCLE...AVENUE 8TH AND SCOTT STREET. COURT STREET AND
MOSLEY ARE REPORTED TO BE IMPASSABLE.
1102 AM FLASH FLOOD CHILDERSBURG 33.28N 86.35W
01/30/2013 TALLADEGA AL EMERGENCY MNGR
SADIE LEE LANE AND COOPER STREET REPORTED TO BE
IMPASSABLE DUE TO HIGH WATER.
1107 AM TSTM WND DMG JACKSONS GAP 32.88N 85.82W
01/30/2013 TALLAPOOSA AL 911 CALL CENTER
TREES DOWN ON MAIN STREET IN JACKSONS GAP. ESTIMATED WIND
SPEED 60 MPH.
1110 AM TSTM WND DMG 4 NNE LINEVILLE 33.36N 85.72W
01/30/2013 CLAY AL PUBLIC
TREES DOWN ALONG HIGHWAY 9 IN BARFIELD.
1128 AM TSTM WND DMG 1 NNW ABANDA 33.12N 85.54W
01/30/2013 RANDOLPH AL EMERGENCY MNGR
TREES DOWN ON HIGHWAY 22 JUST EAST OF WADLEY.
1135 AM TSTM WND DMG 4 SSE WEDOWEE 33.25N 85.45W
01/30/2013 RANDOLPH AL EMERGENCY MNGR
TREES DOWN ALONG COUNTY ROAD 33.
1138 AM FLASH FLOOD HEFLIN 33.65N 85.59W
01/30/2013 CLEBURNE AL EMERGENCY MNGR
INTERSECTION OF HIGHWAYS 78 AND 9 IN HEFLIN FLOODED WITH
SIX INCHES OR MORE OF FLOWING WATER.
1139 AM TSTM WND DMG 2 W TALLASSEE 32.54N 85.93W
01/30/2013 ELMORE AL EMERGENCY MNGR
TREES DOWN IN AND AROUND THE COMMUNITY OF FRIENDSHIP.
1139 AM TSTM WND DMG 2 W TALLASSEE 32.54N 85.93W
01/30/2013 ELMORE AL 911 CALL CENTER
TREES DOWN IN AND AROUND THE COMMUNITY OF FRIENDSHIP.
1148 AM TSTM WND DMG 2 NNW PARAN 33.23N 85.26W
01/30/2013 RANDOLPH AL EMERGENCY MNGR
TREES DOWN ALONG COUNTY ROAD 30.
1150 AM TSTM WND DMG 1 NE DADEVILLE 32.84N 85.75W
01/30/2013 TALLAPOOSA AL 911 CALL CENTER
TREES DOWN ON DUDLEYVILLE ROAD AND HORSESHOE BEND ROAD
NORTHEAST OF DADEVILLE. ESTIMATED WINDS SPEED 65 MPH.
0110 PM TSTM WND DMG 1 S OPELIKA 32.64N 85.38W
01/30/2013 LEE AL EMERGENCY MNGR
TREE DOWN ON MANUFACTURED HOME, ONE PERSON TRAPPED.
0130 PM TSTM WND DMG TROY 31.81N 85.97W
01/30/2013 PIKE AL EMERGENCY MNGR
SHINGLES OFF OF THE HOUSE OF THE COUNTY EMA DIRECTOR.
0230 PM TSTM WND DMG EUFAULA 31.89N 85.15W
01/30/2013 BARBOUR AL EMERGENCY MNGR
TREES DOWN ALONG LAKE DRIVE AND WILLOW OAKS IN EUFAULA.
WIND GUST ESTIMATED AROUND 50 MPH.
&&
HBDrought, Autauga
- When
- February 1, 12:00 AM CST to February 5, 11:59 PM CST
- Where
- Autauga forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 32.535, -86.643 (the zone’s center; the record gives no point)
Drought conditions ended on February 5th for Autauga County.
Drought, Barbour
- When
- February 1, 12:00 AM CST to February 12, 11:59 PM CST
- Where
- Barbour forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 31.870, -85.393 (the zone’s center; the record gives no point)
Drought conditions ended on February 12th for Barbour County.
Drought, Bullock
- When
- February 1, 12:00 AM CST to February 12, 11:59 PM CST
- Where
- Bullock forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 32.100, -85.716 (the zone’s center; the record gives no point)
Drought conditions ended on February 12th for Bullock County.
Drought, Montgomery
- When
- February 1, 12:00 AM CST to February 12, 11:59 PM CST
- Where
- Montgomery forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 32.220, -86.208 (the zone’s center; the record gives no point)
Drought conditions ended on February 12th for Montgomery County.
Drought, Pike
- When
- February 1, 12:00 AM CST to February 12, 11:59 PM CST
- Where
- Pike forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 31.803, -85.941 (the zone’s center; the record gives no point)
Drought conditions ended on February 12th for Pike County.
Drought, Clay
- When
- February 1, 12:00 AM CST to February 12, 11:59 PM CST
- Where
- Clay forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.269, -85.861 (the zone’s center; the record gives no point)
Drought conditions ended on February 12th for Clay County.
Drought, Coosa
- When
- February 1, 12:00 AM CST to February 12, 11:59 PM CST
- Where
- Coosa forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 32.936, -86.248 (the zone’s center; the record gives no point)
Drought conditions ended on February 12th for Coosa County.
Drought, Elmore
- When
- February 1, 12:00 AM CST to February 12, 11:59 PM CST
- Where
- Elmore forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 32.597, -86.149 (the zone’s center; the record gives no point)
Drought conditions ended on February 12th for Elmore County.
Drought, Macon
- When
- February 1, 12:00 AM CST to February 12, 11:59 PM CST
- Where
- Macon forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 32.386, -85.693 (the zone’s center; the record gives no point)
Drought conditions ended on February 12th for Macon County.
Drought, Russell
- When
- February 1, 12:00 AM CST to February 12, 11:59 PM CST
- Where
- Russell forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 32.288, -85.185 (the zone’s center; the record gives no point)
Drought conditions ended on February 12th for Russell County.
Drought, Tallapoosa
- When
- February 1, 12:00 AM CST to February 12, 11:59 PM CST
- Where
- Tallapoosa forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 32.862, -85.797 (the zone’s center; the record gives no point)
Drought conditions ended on February 12th for Tallapoosa County.
Drought, Cleburne
- When
- February 1, 12:00 AM CST to February 12, 11:59 PM CST
- Where
- Cleburne forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.675, -85.519 (the zone’s center; the record gives no point)
Drought conditions ended on February 12th for Cleburne County.
Drought, Lee
- When
- February 1, 12:00 AM CST to February 26, 11:59 PM CST
- Where
- Lee forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 32.601, -85.356 (the zone’s center; the record gives no point)
Drought conditions ended on February 26th for Lee County.
Drought, Chambers
- When
- February 1, 12:00 AM CST to February 26, 11:59 PM CST
- Where
- Chambers forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 32.914, -85.392 (the zone’s center; the record gives no point)
Drought conditions ended on February 26th for Chambers County.
Drought, Randolph
- When
- February 1, 12:00 AM CST to February 26, 11:59 PM CST
- Where
- Randolph forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.294, -85.459 (the zone’s center; the record gives no point)
Drought conditions ended on February 26th for Randolph County.
Drought, Chilton
- When
- February 1, 12:00 AM CST to February 12, 11:59 PM CST
- Where
- Chilton forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 32.848, -86.719 (the zone’s center; the record gives no point)
Drought conditions ended on February 12th for Chilton County.
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Drought in Texas, February 1 to 28, 2013$127 million · 16 events
- Drought in Oklahoma, February 1 to 28, 2013$50 million · 3 events
- Drought in Texas, February 1 to 28, 2013$10 million · 24 events
- Winter Weather in Delaware, February 1, 201316 injured · 4 events
- Drought in Texas, February 1 to 28, 2013$75,000 · 38 events
- Winter Storm in Ohio, February 1, 2013$250,000 · 3 events
- Winter Storm in Pennsylvania, February 1, 2013$150,000 · 2 events
- Drought in Oklahoma, February 1 to 28, 201348 events
- Lake-Effect Snow in New York, February 1 to 3, 2013$53,000 · 6 events
- Drought in New Mexico, February 1 to 28, 201339 events
- Drought in Nebraska, February 1 to 28, 201330 events
- Drought in Nebraska, February 1 to 28, 201327 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 436716, 436724, 436725, 436726, 436727, 436728, 436729, 436730, 436731, 436732, 436733, 436734, 436736, 436737, 436738, 436739.